Hilbert series of modules over Lie algebroids
Number of Authors: 2
2015 (English)In: Journal of Algebra, ISSN 0021-8693, E-ISSN 1090-266X, Vol. 432, 129-184 p.Article in journal (Refereed) Published
We consider modules M over Lie algebroids g(A) which are of finite type over a local noetherian ring A. Using ideals J subset of A such that g(A) . J subset of J and the length l(gA) (M/JM) < infinity we can define in a natural way the Hilbert series of M with respect to the defining ideal J. This notion is in particular studied for modules over the Lie algebroid of k-linear derivations g(A) = T-A(I) that preserve an ideal I subset of A, for example when A = O-n the ring of convergent power series. Hilbert series over Stanley Reisner rings are also considered.
Place, publisher, year, edition, pages
2015. Vol. 432, 129-184 p.
Lie algebroids, Local systems, Representations of Lie algebras, Hilbert series, Stanley-Reisner rings, Complex analytic singularities
IdentifiersURN: urn:nbn:se:su:diva-117758DOI: 10.1016/j.jalgebra.2015.02.020ISI: 000354001500007OAI: oai:DiVA.org:su-117758DiVA: diva2:819659